# SDR FDEA201709122482

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 82,183 hours, 19,039 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP OUTBD HINGE (WING SIDE) LOWER MOUNT INBD HOLE FWD AND AFT SURFACE FOUND CORRODED.  BORE FWD AND AFT SURFACE REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09.  A REPAIR SHIM WAS FABRICATED AND INSTALLED IAW EA 1-5750-T0335322, PART 1, STEP 2.
